MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-95004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) patient¿s contact reported to fresenius technical support (ts) that a fluid leak occurred during the patient¿s dialysis treatment.The fluid leak was discovered in drain 2 of 5.The patient contact stated fluid leaked from the patient line and indicated that it was only wet near the patient connection.This was confirmed upon follow-up with the patient contact.The fluid leak was reportedly coming from the connection point of the patient line to the catheter extension.The patient contact was unsure what caused the leak, but they would not rule out use error.The patient did not experience any adverse effects due to the fluid leak, nor did they require any medical intervention.The patient¿s pd clinic was informed of the event, and as a precaution, the patient was given a one-time dose of vancomycin.The patient contact confirmed the patient did not develop any symptoms and reported that the patient¿s effluent had remained clear.The patient contact could not recall if the patient completed treatment on the event date.It was confirmed that the patient was trained on performing manual pd therapy, as well as stat drains if necessary.The lot number for the catheter extension was unknown, and the device was not available to be returned for evaluation.The patient was said to be continuing pd therapy on the same cycler without reoccurrence of the events.
 
Additional Manufacturer Narrative
Correction: h6 - c50675 was inadvertently omitted from initial mdr.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A shipping history search was performed on the products delivered to the patient for a three (3) month time frame immediately preceding the event occurrence date.The search yielded no results for fresenius catheter extensions.Therefore, device history and manufacturing records could not be reviewed.Due to the limited information available, an investigation could not be performed.A definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK CATHETER EXT. 12 IN.
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key12378983
Report Number8030665-2021-01388
Device Sequence Number1180266
Product Code KDI
UDI-Device Identifier00840861100781
UDI-Public00840861100781
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-95004
Device Catalogue Number050-95004
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/01/2021
09/14/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/10/2021
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER
Patient Age71 YR
Patient Weight89